N. Aguillon and R. Borsche, Numerical Approximation of Hyperbolic Systems Containing an Interface, preprint, 2016.

A. Ambroso, C. Chalons, F. Coquel, T. Galié, E. Godlewski et al., The drift-flux asymptotic limit of barotropic two-phase two-pressure models, Commun. Math. Sci, vol.6, pp.521-529, 2008.

A. Ambroso, C. Chalons, F. Coquel, E. Godlewski, F. Lagoutière et al., The coupling of homogeneous models for two-phase flows, Int. J. Finite, vol.4, pp.1-39, 2007.
URL : https://hal.archives-ouvertes.fr/hal-01117451

A. Ambroso, J. Hérard, and O. Hurisse, A method to couple HEM and HRM two-phase flow models, Comput. Fluids, vol.38, pp.738-756, 2009.
URL : https://hal.archives-ouvertes.fr/hal-01265379

M. R. Baer and J. W. Nunziato, A two-phase mixture theory for the deflagration-todetonation transition (ddt) in reactive granular materials, Int. J. Multiphase Flow, vol.12, pp.861-889, 1986.

C. Bardos, A. Leroux, and J. Nédélec, First order quasilinear equations with boundary conditions, Comm. Partial Differential Equations, vol.4, pp.1017-1034, 1979.

R. Becker and R. Rannacher, An optimal control approach to a posteriori error estimation in finite element methods, Acta Numer, vol.10, pp.1-102, 2001.

C. Bernardi, T. Rebollo, F. Hecht, and R. Lewandowski, Automatic insertion of a turbulence model in the finite element discretization of the Navier-Stokes equations, Math. Models Methods Appl. Sci, vol.19, pp.1139-1183, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00173706

M. Braack and A. Ern, A posteriori control of modeling errors and discretization errors, Multiscale Model. Simul, vol.1, pp.221-238, 2003.

C. Cancès, F. Coquel, H. Mathis, E. Godlewski, and N. Seguin, Error analysis of a dynamic model adaptation procedure for nonlinear hyperbolic equations, Commun. Math. Sci, vol.14, pp.1-30, 2016.

G. Chen, C. D. Levermore, and T. Liu, Hyperbolic conservation laws with stiff relaxation terms and entropy, Comm. Pure Appl. Math, vol.47, pp.787-830, 1994.

F. Coquel, E. Godlewski, K. Haddaoui, C. Marmignon, and F. Renac, Choice of measure source terms in interface coupling for a model problem in gas dynamics, Math. Comp, vol.85, pp.2305-2339, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01241875

F. Coquel, S. Jin, J. Liu, and L. Wang, Well-posedness and singular limit of a semilinear hyperbolic relaxation system with two-scale relaxation rate, Arch. Ration. Mech. Anal, vol.214, pp.1051-1084, 2014.

P. Degond, G. Dimarco, and L. Mieussens, A moving interface method for dynamic kineticfluid coupling, J. Comput. Phys, vol.227, pp.1176-1208, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00362965

F. Dubois and P. L. Floch, Boundary conditions for nonlinear hyperbolic systems of conservation laws, J. Differential Equations, vol.71, pp.93-122, 1988.

K. J. Fidkowski and P. L. Roe, An entropy adjoint approach to mesh refinement, SIAM J. Sci. Comput, vol.32, pp.1261-1287, 2010.

J. Giesselmann and T. Pryer, A posteriori analysis for dynamic model adaptation in convection-dominated problems, Math. Models Methods Appl. Sci, vol.27, pp.2381-2423, 2017.

M. B. Giles and N. A. Pierce, Analytic adjoint solutions for the quasi-one-dimensional Euler equations, J. Fluid Mech, vol.426, pp.327-345, 2001.

M. B. Giles and E. Süli, Adjoint methods for PDEs: A posteriori error analysis and postprocessing by duality, Acta Numer, vol.11, pp.145-236, 2002.

E. Godlewski and P. Raviart, Numerical Approximation of Hyperbolic Systems of Conservation Laws, Appl. Math. Sci, vol.118, 1996.

K. Haddaoui, Méthodes Numériques de Haute Précision et Calcul Scientifique pour le Couplage de Modèles Hyperboliques, 2016.

R. Hartmann, Adjoint consistency analysis of discontinuous Galerkin discretizations, SIAM J. Numer. Anal, vol.45, pp.2671-2696, 2006.

R. Hartmann and P. Houston, Adaptive discontinuous Galerkin finite element methods for nonliner hyperbolic conservation laws, SIAM J. Sci. Comput, vol.24, pp.979-1004, 2002.

R. Hartmann and P. Houston, Adaptive discontinuous Galerkin finite element methods for the compressible Euler equations, J. Comput. Phys, vol.183, pp.508-532, 2002.

R. Hartmann and T. Leicht, Generalized adjoint consistent treatment of wall boundary conditions for compressible flows, J. Comput. Phys, vol.300, pp.754-778, 2015.

P. Houston, Adjoint error estimation and adaptivity for hyperbolic problems, in Handbook of Numerical Methods for Hyperbolic Problems 18, pp.233-261, 2017.

S. Jin and Z. Xin, The relaxation schemes for systems of conservation laws in arbitrary space dimensions, Comm. Pure Appl. Math, vol.48, pp.235-277, 1995.

M. G. Larson and T. J. Barth, A posteriori error estimation for adaptive discontinuous Galerkin approximations of hyperbolic systems, Discontinuous Galerkin Methods: Theory, Computation and Applications, pp.363-368, 2000.

P. Lesaint and P. Raviart, On a finite element method for solving the neutron transport equation, Mathematical Aspects of Finite Elements in Partial Differential Equations, pp.89-123, 1974.

H. Lund, A hierarchy of relaxation models for two-phase flow, SIAM J. Appl. Math, vol.72, pp.1713-1741, 2012.

A. Majda, The stability of multidimensional shock fronts, Mem, Amer. Math. Soc, pp.1-96, 1983.

H. Mathis, C. Cancès, E. Godlewski, and N. Seguin, Dynamic model adaptation for multiscale simulation of hyperbolic systems with relaxation, J. Sci. Comput, vol.63, pp.820-861, 2015.
URL : https://hal.archives-ouvertes.fr/hal-00782637

A. Murrone and P. Villedieu, Numerical modeling of dispersed two-phase flows, AerospaceLab J, vol.2, pp.34-46, 2011.
URL : https://hal.archives-ouvertes.fr/hal-01181241

R. Natalini, Convergence to equilibrium for the relaxation approximations of conservation laws, Comm. Pure Appl. Math, vol.49, pp.795-823, 1996.

J. Oden and K. S. Vemaganti, Estimation of local modeling error and goal-oriented adaptive modeling of heterogeneous materials, J. Comput. Phys, vol.164, pp.22-47, 2000.

J. T. Oden and S. Prudhomme, Estimation of modeling error in computational mechanics, J. Comput. Phys, vol.182, pp.496-515, 2002.

S. Osher, Riemann solvers, the entropy condition, and difference approximations, SIAM J. Numer. Anal, vol.21, pp.217-235, 1984.

N. A. Pierce and M. B. Giles, Adjoint and defect error bounding and correction for functional estimates, J. Comput. Phys, vol.200, pp.769-794, 2004.

W. H. Reed and T. R. Hill, Triangular Mesh Methods for the Neutron Transport Equation, 1973.

J. Schütz, S. Noelle, C. Steiner, and G. May, A note on adjoint error estimation for one-dimensional stationary balance laws with shocks, SIAM J. Numer. Anal, vol.51, pp.126-136, 2013.

E. Stein and S. Ohnimus, Anisotropic discretization-and model-error estimation in solid mechanics by local Neumann problems, Comput. Methods Appl. Mech. Engrg, vol.176, pp.363-385, 1999.

S. Ulbrich, A sensitivity and adjoint calculus for discontinuous solutions of hyperbolic conservation laws with source terms, SIAM J. Control Optim, vol.41, pp.740-797, 2002.